# SDR UIEA2020013100154

- Difficulty date: January 30, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,900 hours, 19,013 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Module
- Part number: 285T009917
- Part serial: DO1129
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O, O

## Discrepancy

LEFT ENGINE APPROACH IDLE/MINIMUM IDLE SYSTEM INOP (APPROACH IDLE/MINIMUM IDLE SYSTEMS, MINIMUM GROUND IDLE (PW4000 & CF6 FADEC) (NOTIFY DISPATCH))( AUTO THROTTLE DISAGREE PLACED UNDER MEL 73-21-08-02, CAT "C",  #1 ENGINE DMI #124112, DUE 09FEB20.  LP 1066015: REPLACED FLAP SLAT POSITION MODULE IAW AMM 27-58-01. ALSO REPLACED RELAY K141 (OFF PART: P/N BACR13CE2A, NSN), REPLACED RELAY K167 (OFF PART: P/N BACR13CG2A, NSN), AND REPLACED RELAY K785 (OFF PART: P/N BACR13CE2) IAW SWPM 20-80-22. OPS CHECK GOOD IAW AMM 73-21-8-3, THIS CLOSES DMI 124112. )
